Approximation of Sobolev classes of functions by sums of products of functions of fewer variables
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 10-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a1,
author = {M.-B. Babayev},
title = {Approximation of {Sobolev} classes of functions by sums of products of functions of fewer variables},
journal = {Matemati\v{c}eskie zametki},
pages = {10--21},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a1/}
}
M.-B. Babayev. Approximation of Sobolev classes of functions by sums of products of functions of fewer variables. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 10-21. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a1/